Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had my teeth clean and the hygentist said my teeth were discolored, was wondering if it could be the colace
1 answer • 13 Feb 2010
I've been taking Colace now for just over a week and I find that when I urinate, the color is getting more and more yellow. This is not a dark ...
2 answers • 9 Jan 2011
Fam member has G-Tube and Pharm did not have liquid on hand.
1 answer • 3 Nov 2012
I have a patient that has a peg tube and the doctor has ordered valcyte 900mg for him. The suspension is for pediatric dosing and comes in to small ...
1 answer • 4 Dec 2013
Mobic - I have had SEVERE pain issues for many years...I have been through all of the meds and am on
... other pain meds when I came across a review of meloxicam. Most had great success. I approached my dr and asked if I could try it. (I also asked ...
1 answer • 11 Jan 2014